# SDR SWAA2022020311645

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 40,687 hours, 24,031 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T/E SHELF PANEL I/B OF PYLON; WIGGLE PLATE CRACKED THROUGH 3 FASTENERS / R&R LOWER T/E SHELF PANEL I/B OF PYLON; WIGGLE PLATE PER SRM 51-40-02.
